Semi-orthogonal properties of a class of Gauss' hypergeometric polynomials

  • S. D. Bajpai

Abstract

We present three semi-orthogonal properties of a class of Gauss' hypergeometric polynomials.
Published
1994-04-01
How to Cite
BAJPAI, S. D.. Semi-orthogonal properties of a class of Gauss' hypergeometric polynomials. Le Matematiche, [S.l.], v. 48, n. 1, p. 153-158, apr. 1994. ISSN 2037-5298. Available at: <https://lematematiche.dmi.unict.it/index.php/lematematiche/article/view/549>. Date accessed: 26 sep. 2017.
Section
Articoli